# SDR SWAA2021081388681

- Difficulty date: June 2, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT W/W STA 663 BULKHEAD LBL 28 JUST O/B OF RAM AIR EXHAUST LOWER ANGLE BRACKET IS CRACKED AT LOWER END. [DOT 124-036] / REMOVED RAM AIR DUCT FOR ACCESS PER REF. B737 AMM 21-51-24-400-801; REMOVED DAMAGED STIFFENER FROM LT W/W STA. 663' BULKHEAD; LBL 288; JUST O/B OF RAM AIR EXHAUST PER REF. B737 SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW STIFFENER PER REF. B-737 SRM 51-40-05-0G-0; OMSTALLED NEW STIFFENER PER REF B737 SRM 51-40-02-0G-0 AND DRAWING 111A10000; REINSTALLED RAM AIR DUCT PER REF. B737 AMM 21-51-24-400-801 (EXHAUST DUCT).
